Signs Of Respiratory Distress Essay Paper
The nurse’s first action should be to assess the patient’s oxygen saturation levels using a pulse oximeter and provide supplemental oxygen if needed. The patient’s symptoms suggest that he may be experiencing hypoxia, which can cause confusion, restlessness, and increased respiratory rate.Therefore, ensuring the patient’s oxygenation status is the priority.if the patient’s oxygen saturation level is low, the nurse should administer supplemental oxygen as prescribed by the healthcare provider. if the patient’s oxygen saturation levels is adequate, the nurse should assess for other potential causes of the patient’s agitation, such as pain, medication side effects, or environmental factors, and address those accordingly. Only after these initial interventions should the nurse consider the use of restraints, which should always be a last resort due to the potential physical and physiological harm they can cause.
The nurse’s first action should be to assess the patient’s oxygen saturation levels and ensure that the patient’s is receiving adequate oxygen therapy. This is particularly important in a patient with COPD who is exhibiting signs of respiratory distress. If the oxygen levels are low, the nurse should administer supplemental oxygen as prescribed by the healthcare provider. If the patient’s oxygen saturation remains low despite supplemantal oxygen, then the nurse should consult with the healthcare provider for further management. Only after addressing the patient’s respiratory distress should the nurse consider the interventions such as the application of restraints. Signs Of Respiratory Distress Essay Paper